# SDR CA001005004

- Difficulty date: June 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Rroyce SPEY5118
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: AS20625
- Condition: Damaged
- Location: Guide Vane Ring
- Part time: 6,194 hours, 539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NUT AS20625 HOLDING THE OUTLET GUIDE VANE RING BETWEEN THE LOW PRESSURE COMPRESSOR ROTOR AND THE HIGH PRESSURE COMPRESSOR ROTOR WAS UNTORQUE AND ENTERED INTO THE HIGH PRESSURE COMPRESSOR ROTOR DAMAGING THE HP COMPRESSOR BLADES. THE BOLT K1861114 ATTACHED BY THE NUT AS20625 HAS DAMAGED THE LP COMPRESSOR ROTOR BLADE STAGE 5 AND ALSO THE LP COMPRESSOR ROTOR DRUM. ENGINE REMOVED AFTER A POST FLIGHT INSPECTION BY THE CUSTOMER. ROLLS ROYCE MOD 5270 WHICH CORRECT THIS PROBLEM, WILL BE RE-EMBODY ON ENGINE, AND TORQUE RE-APPLY AS PER SERVICE BULLETIN. SERVICE BULLETIN SB 72-5270 IS THE STANDARD RE-BUILD FOR SPEY 511-8 AT RRC.
